Top answers from doctors based on your search:
Disclaimer

sertraline is supposed to have few cardiac risks but i get lots of pvcs and palpitations since starting it is this normal

A 75-year-old male asked:
Dr. Jason Hemming
16 years experience Gastroenterology
Not normal: All ssris have risk for cardiac side effects though lower risk than some other antidepressants. Celexa (citalopram) is thought to have a greater risk ... Read More
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month
A 30-year-old male asked:
Dr. Calvin Weisberger
50 years experience Cardiology
Echo: When cardiac mechanical function and structure are normal, the risk of cardiac arrest is low unless there is an associated ischemic or metabolic probl ... Read More
A 45-year-old female asked:
Dr. Lynne Weixel
35 years experience Clinical Psychology
Don't double-up: Try to find a more fool-proof method to remember your medication, but do not take another dose unless it is only a few hours late. Missing one dose sh ... Read More
1
1 thank
A 32-year-old male asked:
Dr. Harinder Gill
38 years experience Cardiology
PVCs sertraline: Sertraline can alter the QT interval and is known as proarrhythmic, your report thus is explicable in the absence of other factors such as electrolyte ... Read More
A 32-year-old male asked:
Dr. Edgar Mendizabal
54 years experience Internal Medicine
Not likely: especially the tiny amounts you sre taking
A 34-year-old female asked:
Dr. Calvin Weisberger
50 years experience Cardiology
Anxiety: Sorry but there isn't enough information about you to advise you other than to consult your Doctor who prescribed your zoloft (sertraline). You may be ... Read More
A 37-year-old female asked:
Dr. Zia Khan
Dr. Zia Khan answered
34 years experience Cardiology
Probably very low: But a lot depends on family history of sudden death and any more malignant arrythmias. You may want to have an event monitor placed and get an excerc ... Read More
4
4 thanks
A female asked:
Dr. Ilya Averbuch
45 years experience Pain Management
It's possible: Yes, zoloft (sertraline) may sometimes cause palpitations. It may also be toxic to your liver. There are better and safer medications for depression ... Read More
A 24-year-old female asked:
Dr. Philip Miller
46 years experience Family Medicine
Cfollowup: certainly, notify your cardiologist; however,it seems that you are more concerned with even having pvcs and/or apcs and it is casusing anxiety. I sugg ... Read More
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

People also searched for:

Connect by text or video with a U.S. board-certified doctor now — wait time is less than 1 minute!
Unlimited visits
$10/month